# SDR UIEA2023022000140

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX FUSELAGE LOWER SKIN STA 2120-2140 STR 44R-45R FOUND 1EA LIGHTNING STRIKE.( SKIN LIGHTNING STRIKE AREA REPAIRED AS PER SRM 53-00-01-2R-9 REPAIR 9. )
